# SDR CA110727002

- Difficulty date: July 23, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 15,769 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

ENGINE FAILURE OCCURED.  PRELIMINARY INSPECTION REVEAL COMPRESSOR FAILURE.
